MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD STEM SIZE 1; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD STEM SIZE 1; HIP CEMENTLESS STEM
Catalog Number 01.18.401
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14-feb-2020: lot 1903220: (b)(4) items manufactured and released on 18-jul-2019.Expiration date: 07.07.2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a bone fracture after 1 month and half from the primary.The surgeon cabled the fracture and revised the stem, head, and liner.The surgery was completed successfully.

Brand Name
STEM: AMISTEM P STD STEM SIZE 1
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9785156
Report Number3005180920-2020-00116
Device Sequence Number11406503
Product Code LZO
UDI-Device Identifier07630040720007
UDI-Public07630040720007
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2024
Device Catalogue Number01.18.401
Device Lot Number1903220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR